On the rate of convergence of an unstable solution of a stochastic differential equation
Abstract
We study the rate of convergence of the process ξ(tT)/\sqrt{T} to the process w(t)/σ as T → ∞, where ξ(t) is a solution of the stochastic differential equationd ξ(t) = a(ξ(t))dt + σ(ξ(t))dw(t).Downloads
Published
25.10.1994
Issue
Section
Short communications
How to Cite
Mynbaeva, G. U. “On the Rate of Convergence of an Unstable Solution of a Stochastic Differential Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 10, Oct. 1994, pp. 1424–1427, https://umj.imath.kiev.ua/index.php/umj/article/view/5626.